# SDR UALA2010110404096

- Difficulty date: November 3, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 41,491 hours, 16,290 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Gouged
- Location: Fuselage Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DOUBLER GOUGED, BELOW DAMAGED ROLLER FITTING, 5-16 INCH WIDE BY 2 AND 5-16 INCH LONG BY .025 INCH DEEP.  SECOND GOUGE 1-4 INCH WIDE BY 2 AND 5-16 INCH LONG BY .025 INCH DEEP.  SUPPLEMENTAL DATA UPDATE, RENEW SURFACE PROTECTION AND REPAIR AFTER 50 FLIGHT CYCLES.  BLENDED PRIMED AND PAINTED MATERIAL LOSS IS WITHIN ALLOWABLE DAMAGE LIMITS.
